# SDR P5CA9700532

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLYING PANEL O/B SUPPORT ROD SHEARED AT LOWER END.  REMOVED AND REPLACED ROD ASSY, RIGGED PANEL PER MM 57-22-02.
